# SDR AALA202502039208

- Difficulty date: February 2, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 52,859 hours, 20,015 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS PANEL AT FORWARD JUMPSEAT DISPLAYS 1L DOOR LOW PRESSURE. MAINTENANCE SERVICED 1L DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
